Facial reconstruction

Search LJMU Research Online

Browse Repository | Browse E-Theses

Exact Equations for SIR Epidemics on Tree Graphs

Sharkey, KJ, Kiss, IZ, Wilkinson, RR and Simon, PL (2013) Exact Equations for SIR Epidemics on Tree Graphs. Bulletin of Mathematical Biology, 77 (4). pp. 614-645. ISSN 0092-8240

Exact Equations for SIR Epidemics on Tree Graphs.pdf - Published Version
Available under License Creative Commons Attribution.

Download (1MB) | Preview


We consider Markovian susceptible-infectious-removed (SIR) dynamics on time-invariant weighted contact networks where the infection and removal processes are Poisson and where network links may be directed or undirected. We prove that a particular pair-based moment closure representation generates the expected infectious time series for networks with no cycles in the underlying graph. Moreover, this “deterministic” representation of the expected behaviour of a complex heterogeneous and finite Markovian system is straightforward to evaluate numerically.

Item Type: Article
Uncontrolled Keywords: 01 Mathematical Sciences, 06 Biological Sciences
Subjects: Q Science > QA Mathematics
Divisions: Applied Mathematics
Publisher: Springer Nature
Date Deposited: 03 Jul 2019 10:25
Last Modified: 03 Jul 2019 10:30
DOI or Identification number: 10.1007/s11538-013-9923-5
URI: http://researchonline.ljmu.ac.uk/id/eprint/10968

Actions (login required)

View Item View Item